MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; URINARY DRAINAGE COLLECTION KIT

CARDINAL HEALTH, INC. DOVER; URINARY DRAINAGE COLLECTION KIT
Model Number P4P16XSD
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the foley catheter was inserted and the balloon was inflated per manufacturer instructions.At the time of catheter placement and balloon inflation, there was no resistance noted.Upon securing the foley catheter tubing to the patient's leg, the registered nurse (rn) noticed the foley catheter had fallen out.Upon inspection of the foley catheter and the balloon tip, it appeared that the balloon had popped.A new foley catheter was obtained and placed without incident.There was no injury to the patient involved.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2413400864 was reviewed and no anomalies related to the reported issue were observed.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
URINARY DRAINAGE COLLECTION KIT
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21374383
Report Number1423537-2025-00077
Device Sequence Number8549795
Product Code PPG
UDI-Device Identifier10192253031850
UDI-Public(01)10192253031850(17)250901(10)2413400864
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP4P16XSD
Device Catalogue NumberP4P16XSD
Device Lot Number2413400864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic